# SDR DALA2020020500896

- Difficulty date: August 15, 2016
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,502 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATION FOR POSSIBLE FCS REPAIR ON STRINGER 33L ON UNDER FLOOR STRUCTURE AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 68, REPAIR LOC ON STRINGER 33LH BETWEEN FRAME 66 TO FRAME 68 AS PER ER/A 549159-14 REV.A AND A320 SRM 53-00-13. FIG 201
